Alert archive / Georgia / Special Weather Statements in 2023
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 2, 2023, 10:13 PM EDT for Butts County, Henry County, Jasper County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2023, 10:13 PM EDT (02:13 UTC)
- Expired
- Jul 2, 2023, 10:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
Counties Butts County, GA, Henry County, GA, Jasper County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2393 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
398
WWUS82 KFFC 030213
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1013 PM EDT Sun Jul 2 2023
GAZ046-048-055-057>059-071-072-030245-
Butts GA-Rockdale GA-Monroe GA-Clayton GA-Jones GA-Jasper GA-
Newton GA-Henry GA-
1013 PM EDT Sun Jul 2 2023
...Strong thunderstorms will impact portions of southwestern
Rockdale, eastern Monroe, Henry, Butts, central Clayton, northwestern
Jones, Jasper and southern Newton Counties through 1045 PM EDT...
At 1012 PM EDT, a line of strong thunderstorms was along a line
extending from Lake Spivey to Jenkinsburg to near Blount, and moving
northeast at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McDonough, Jackson, Jonesboro, Monticello, Stockbridge, Lovejoy,
Locust Grove, Porterdale, Flovilla, Jenkinsburg, Stewart, Lake
Spivey, Blacksville, Bradley, Turtle Cove, Ola, Wayside, Worthville,
Round Oak and Blount.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3364 8415 3362 8411 3366 8409 3345 8368
3317 8355 3308 8349 3292 8380 3328 8410
3329 8409 3331 8414 3332 8415 3334 8415
3334 8418 3349 8441
TIME...MOT...LOC 0212Z 243DEG 28KT 3351 8428 3335 8404 3318 8389
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
SMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 2, 7:54 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 2, 7:54 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 754 PM EDT Sun Jul 2 2023 ...New 00Z Aviation Discussion... .UPDATE... Issued at 734 PM EDT Sun Jul 2 2023 A round of strong thunderstorms is currently moving through northeast Georgia and is exiting the forecast area. However, we're not out of the woods yet, as another cluster of thunderstorms has entered southwest Georgia from east Alabama, and is anticipated to spread northeastward over the next few hours. The warm and humid airmass ahead of this cluster remains mostly untapped, with SBCAPE values of as high as 3500 J/kg, a few storms could become strong to severe before the loss of diurnal instability tonight. Furthermore, with DCAPE values progged to be about 1000 J/kg, stronger storms that develop will still be capable of producing damaging wind gusts. Hail also cannot be ruled out. && .SHORT TERM... (This evening through Monday) Issued at 309 PM EDT Sun Jul 2 2023 Today and tomorrow will be a wash, rinse, repeat type of forecast days with summer type like convection occurring. Today energy moving through the main southwest flow aloft will lead to episodes of severe convection near a few stalled surface boundaries. Unfortunely this type of set up makes it difficult to spot exactly where convection will occur. So while we know the atmosphere is primed for isolated to scattered severe storms for the remainder of the afternoon and into the evening, determining the exact timing and placement remains difficult. If the CAMs are to believed (ARW seems to have verified better than some of the others this afternoon), scattered showers and storms will continue to evolve across our western borders and move east across the FA throughout the evening. Current mesoanalysis indicates decent deep layer shear, high instability (SBCAPEs 2000-3000 J/kg), lapse rates of 6-7km, 0-1 km SRH ranging from 150-200 m2/s and strong DCAPEs will likely result in severe storms containing hail and damaging winds along with heavy rainfall. Tonight into early tomorrow morning another potential round of rain showers and thunderstorms slides into our area from the west. This activity will be hinged upon how this evenings activity evolves. For now will note that should this activity develop as the short term guidance has been indicating then damaging wind gusts will be the main impact and the activity will likely be focused across norther GA. For now the HRRR remains the most bullish on this activity and illustrates storms occurring after 08Z tomorrow morning with less wide spread coverage than today. All of the above thinking has been highlighted by the SPC Day 1 Outlook, which outlines areas north of a line from Haralson to Hart counties in a Slight Risk (2 out 5) and much of central GA in a Marginal Risk (1 out of 5). Unfortunely, things do not end here...the heat continues. A heat advisory remain in effect through 8 PM tonight for the entire CWA with the exception of the far N GA counties. Another heat advisory is likely to be issued for tomorrow during the overnight forecast. Nonetheless...keep in mind heat safety when celebrating the 4th of July holiday over the next few days. 28 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 309 PM EDT Sun Jul 2 2023 Key Messages: - Afternoon to evening thunderstorms possible on the 4th. Some could be strong to severe. - Heat will continue through the week, though not quite as warm as yesterday and today. - Thunderstorms possible most days in long term forecast. Summer in the south continues. 4th of July: No changes made to the extended periods. Shortwave trough over the northeast will continue to exit to the Atlantic going into the 4th, leaving behind a stalled frontal boundary to the north of the CWA. This along with remnant outflow boundaries from the previous evening will once again be a focus for more convection. I don't want to rain on anybody's parade, but numerous thunderstorms may actually bring some rain and thunderstorms to a few parades across the CWA. Some of these will certainly persist into the evening, so if organizing or going to any events to celebrate the 4th, please stay weather aware and remember that if thunder roars, go indoors. 2000+ J/kg of SBCAPE is noted during the afternoon across the GEFS members, so a few strong to severe storms will be possible, which is yet another reason to remain weather aware during any celebrations. Heat may also be a concern, as forecast heat index values are approaching 100- 105 across much of the CWA. However given that convection is expected, especially in north GA where there will be better proximity to the stalled boundary, this may limit impacts with cloud coverage and rainfall. Decisions on the need for any heat advisories will be made with future forecast packages, as uncertainty is a bit too high. Rest of Forecast: Through the midweek, pattern won't change very much. Diurnally driven convection will be possible each day as copious moisture remains in the area. High temperatures are forecast to remain in the 90s, which when combined with the humidity, will keep heat indices up near 100 or higher. By end of week, strong trough digs into the midwest and helps drive frontal boundary towards and even into the CWA, though boundary will be quickly washing out as it approaches. Appears as though we will see more rounds of afternoon convection likely driven in part by this boundary. That said, GEFS members do have a bit of uncertainty in just how this will play out and what instability may look like. But, give me a boundary, even a weak one, approaching the CWA with relatively high PWATs in July, and I'm going to bet on the convection happening. Lusk/01 && .AVIATION... (00Z TAFS) Issued at 734 PM EDT Sun Jul 2 2023 TSRA is ongoing across portions of far northeast GA, with light SHRA trailing behind in the ATL metro. An additional cluster of TSRA is positioned moving into southwest Georgia, including over CSG at the time of this writing. As the storms are expected to move northeastward, the TEMPO for TSRA at ATL now runs until 00-03Z. Precipitation chances are expected to diminish after midnight. Some MVFR level clouds will be possible during the morning hours after 10Z. Another round of SHRA/TSRA will be possible after 18Z. Prevailing winds will be W to SW through the period at 4-8 kts, although stronger winds will be possible with any thunderstorm outflow winds. //ATL Confidence...00Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 73 94 73 91 / 40 30 30 50 Atlanta 74 94 74 90 / 40 30 30 60 Blairsville 67 87 69 85 / 60 30 30 60 Cartersville 72 93 72 90 / 50 40 30 60 Columbus 75 96 76 94 / 40 30 20 50 Gainesville 72 91 73 89 / 50 30 30 50 Macon 75 97 75 94 / 30 30 20 50 Rome 72 93 73 91 / 60 40 30 60 Peachtree City 74 94 74 91 / 40 30 30 50 Vidalia 76 98 76 96 / 30 30 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...28 LONG TERM....01 AVIATION...King
Hazardous weather outlook, Jul 2, 9:29 PM EDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 929 PM EDT Sun Jul 2 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 929 PM EDT Sun Jul 2 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered thunderstorms will continue across central Georgia this evening. A couple of storms could be severe with damaging downburst winds, frequent lightning, and some hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms will be possible each afternoon and evening through Saturday. There is a marginal risk (level 1 of 5) of severe weather Monday and Tuesday. The primary severe hazard on both days should be damaging downburst winds. Be prepared for potential disruptions to your 4th of July activities. Hot and humid conditions will continue in central Georgia through mid week, with afternoon heat indices in the 102 to 108 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 2, 9:31 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
931 PM EDT Sun Jul 2 2023
GAZ092-093-104-105-030200-
Macon GA-Schley GA-Dooly GA-Sumter GA-
931 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of southern Macon,
northwestern Dooly, southeastern Schley and northeastern Sumter
Counties through 1000 PM EDT...
At 931 PM EDT, a strong thunderstorm was over Clearview, or near
Oglethorpe, moving north at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Americus, Oglethorpe, Montezuma, Ideal, Andersonville, Dooling,
Whitewater State Park, New Era, Fountainville, Flint River Wma,
Pennington, Andersonville National Historic, Clearview, Methvins,
Bumphead and Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3207 8404 3212 8423 3238 8423 3240 8404
3231 8388
TIME...MOT...LOC 0131Z 197DEG 19KT 3223 8410
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 2, 9:45 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
945 PM EDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM Tstm Wnd Dmg 1 WNW Braselton 34.11N 83.77W
07/02/2023 Jackson GA Emergency Mngr
Multiple trees down in the Braselton and
Hoschton areas.
&&Special weather statement, Jul 2, 9:51 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
951 PM EDT Sun Jul 2 2023
GAZ054>058-068>071-030215-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Clayton GA-Upson GA-
Spalding GA-Pike GA-Henry GA-
951 PM EDT Sun Jul 2 2023
...Strong thunderstorms will impact portions of Spalding, southern
Fayette, northeastern Pike, Monroe, southwestern Henry, northeastern
Upson, southwestern Butts, central Clayton and Lamar Counties through
1015 PM EDT...
At 951 PM EDT, a line of strong thunderstorms was along a line
extending from Inman to near Russellville, and moving northeast at 30
mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, McDonough, Fayetteville, Barnesville, Jonesboro, Forsyth,
Zebulon, Peachtree City, Stockbridge, Hampton, Lovejoy, Locust Grove,
Milner, Brooks, Yatesville, Williamson, Orchard Hill, Meansville,
Culloden and Woolsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3358 8428 3293 8376 3284 8413 3338 8458
TIME...MOT...LOC 0151Z 216DEG 25KT 3338 8438 3294 8404
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 2, 9:57 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
957 PM EDT Sun Jul 2 2023
GAZ071-080>082-093>095-030215-
Macon GA-Peach GA-Monroe GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-
957 PM EDT Sun Jul 2 2023
...Strong thunderstorms will impact portions of northeastern Macon,
Bibb, southeastern Monroe, Peach, Houston, Crawford and east central
Taylor Counties through 1015 PM EDT...
At 957 PM EDT, a line of strong thunderstorms was along a line
extending from Culloden to Winchester, and moving east at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Perry, Fort Valley, Roberta, Warner Robins, Centerville,
Byron, Marshallville, Payne, Robins AFB, Payne City, Nakomis, Lake
Tobesofkee, Meadowdale, Robins Air Force Base, Houston Lake, Elko,
Grove Park, Wesleyan and Powerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3229 8373 3230 8399 3280 8413 3284 8412
3294 8376 3292 8370 3289 8366 3289 8360
3287 8358 3288 8357 3283 8349 3280 8351
3274 8358 3274 8360 3267 8361 3265 8356
3229 8368 3228 8371
TIME...MOT...LOC 0157Z 256DEG 13KT 3287 8407 3242 8394
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 2, 9:59 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
959 PM EDT Sun Jul 2 2023
GAZ092-093-104-030230-
Macon GA-Schley GA-Sumter GA-
959 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of southwestern Macon,
southern Schley and Sumter Counties through 1030 PM EDT...
At 959 PM EDT, a strong thunderstorm was over Americus, moving north
at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Americus, Ellaville, Oglethorpe, Leslie, Andersonville, De Soto,
Desoto, Sumter, Lamar, Croxton Crossroads, New Era, Fountainville, La
Crosse, Huntington, Pennington, Andersonville National Historic,
Clearview, Maddox, Methvins and Bumphead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3192 8434 3227 8439 3229 8406 3191 8406
TIME...MOT...LOC 0159Z 172DEG 16KT 3211 8421
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 2, 10:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1013 PM EDT Sun Jul 2 2023
GAZ046-048-055-057>059-071-072-030245-
Butts GA-Rockdale GA-Monroe GA-Clayton GA-Jones GA-Jasper GA-
Newton GA-Henry GA-
1013 PM EDT Sun Jul 2 2023
...Strong thunderstorms will impact portions of southwestern
Rockdale, eastern Monroe, Henry, Butts, central Clayton, northwestern
Jones, Jasper and southern Newton Counties through 1045 PM EDT...
At 1012 PM EDT, a line of strong thunderstorms was along a line
extending from Lake Spivey to Jenkinsburg to near Blount, and moving
northeast at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McDonough, Jackson, Jonesboro, Monticello, Stockbridge, Lovejoy,
Locust Grove, Porterdale, Flovilla, Jenkinsburg, Stewart, Lake
Spivey, Blacksville, Bradley, Turtle Cove, Ola, Wayside, Worthville,
Round Oak and Blount.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3364 8415 3362 8411 3366 8409 3345 8368
3317 8355 3308 8349 3292 8380 3328 8410
3329 8409 3331 8414 3332 8415 3334 8415
3334 8418 3349 8441
TIME...MOT...LOC 0212Z 243DEG 28KT 3351 8428 3335 8404 3318 8389
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:09 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 51 min |
| Jul 2, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 47 min |
| Jul 2, 8:36 PM EDT | Severe Thunderstorm Warning | FFC | Pike, Upson | 39 min |
| Jul 2, 8:47 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter | 43 min |
| Jul 2, 8:55 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 20 min |
| Jul 2, 8:59 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 31 min |
| Jul 2, 9:02 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 28 min |
| Jul 2, 9:15 PM EDT | Special Weather Statement | FFC | Pike, Upson | 30 min |
| Jul 2, 9:16 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 2, 9:21 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 24 min |
| Jul 2, 9:23 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 21 min |
| Jul 2, 9:28 PM EDT | Special Weather Statement | FFC | Crawford | 32 min |
| Jul 2, 9:29 PM EDT | Special Weather Statement | FFC | Butts | 31 min |
| Jul 2, 9:31 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| Jul 2, 9:51 PM EDT | Special Weather Statement | FFC | Fayette, Lamar, Monroe, Spalding | 24 min |
| Jul 2, 9:57 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Houston, Peach | 18 min |
| Jul 2, 9:59 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 31 min |
| Jul 2, 10:16 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 29 min |
| Jul 2, 10:45 PM EDT | Special Weather Statement | FFC | Jasper, Jones | 30 min |
| Jul 2, 10:55 PM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Jul 2, 10:59 PM EDT | Special Weather Statement | FFC | Rockdale | 31 min |
| Jul 3, 12:09 AM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jul 3, 3:43 AM EDT | Heat Advisory | FFC | Bleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 9 more | 16 hr |
| Jul 3, 3:25 PM EDT | Special Weather Statement | FFC | Houston | 35 min |
| Jul 3, 3:32 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Jul 3, 3:35 PM EDT | Special Weather Statement | FFC | Houston | 25 min |
| Jul 3, 3:59 PM EDT | Special Weather Statement | FFC | Lamar | 31 min |
| Jul 3, 4:01 PM EDT | Special Weather Statement | FFC | Pulaski | 29 min |
| Jul 3, 4:16 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Jul 3, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 23 min |
| Jul 3, 4:25 PM EDT | Special Weather Statement | FFC | Bleckley | 35 min |
| Jul 3, 4:31 PM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Jul 3, 4:38 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Jul 3, 4:44 PM EDT | Special Weather Statement | FFC | Monroe | 31 min |
| Jul 3, 5:01 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 3, 5:14 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Jul 3, 5:36 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Jul 3, 5:39 PM EDT | Special Weather Statement | FFC | Floyd | 36 min |
| Jul 3, 5:40 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 3, 5:59 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 3, 6:00 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jul 3, 6:04 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jul 3, 6:16 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jul 3, 6:28 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jul 3, 7:00 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Jul 3, 7:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jul 3, 7:40 PM EDT | Special Weather Statement | FFC | Barrow | 35 min |
| Jul 3, 7:41 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
Nearby
Special Weather Statements in Georgia, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.